# SDR IPXA2018081092624

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 57,213 hours, 12,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK 1 LOW, LIGHT ILLUMINATED WHILE PERFORMING AN EMERGENCY LIGHT TEST.   FAULT ISOLATION PROCEDURE 33-51-02-00, FIG 104. BL.1.2 AND 6.  INSTALLED SERVICEABLE EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01-4.
